# SDR ASAA2012111093281

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 21,762 hours, 6,971 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND ENGINE NR 1 MX MESSAGE 73-30311, START SWITCH SIGNAL AND BUSS DATA DISAGEE.  FLIGHT LEG 1.  SHORT TERM FAULT.  ACCOMPLISHED T/C 78273000 ON NR 1 ENGINE, FAULT NOT LONGER ACTIVE, SEAM C.
